# SDR MASA200601591

- Difficulty date: June 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 23,310 hours, 21,484 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6079 DEN - NR 2 AUTO FEATHER INOP.  MX DID ENGINE RUNS AND COULD NOT DUPLICATE.
